Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 226–226 | Cite as

Pazopanib

Various toxicities: 12 case reports
Case report
  • 12 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study conducted from December 2016 to May 2018 involving 15 patients, 12 patients (8 males and 4 females) aged 11-55 years were described, who developed perianal abscess, pneumothorax, hand-foot syndrome, lipotimia, diarrhoea, hypertension, thrombocytopenia, nausea, hyperbilirubinaemia or anaemia following treatment with pazopanib for metastatic osteosarcoma. Two of the 12 patients received pazopanib therapy in an off label manner [not all dosages, duration of therapy to reactions onsets and outcomes stated].

Case 1: A 20-year-old man, who had metasatatic osteosarcoma with lung as a site of metastases, started receiving treatment with oral pazopanib 800 mg/day in May 2017. Three weeks later, he was diagnosed with pneumothorax, and pazopanib was discontinued. Consequently,...

Reference

  1. Longhi A, et al. Pazopanib in relapsed osteosarcoma patients: report on 15 cases. Acta Oncologica 58: 124-128, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1080/0284186X.2018.1503714 - ItalyCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations